Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I’ve been diagnosed depressive illness when I was 29. Since then I’ve been taking regularly antidepressant Trazodone as prescribed therapy. Now, I am 36 and I am starting to experience sudden changes of mood, I change even habits and behavior, my thoughts are getting dark again. My doctor believes that I could keep on with this therapy. I would like to know other people experiences.

Loading...


By prolonged use of antidepressants, the risk for suicidal thinking and unsocial behavior increases. For children and adults the risk and benefits must be cautiously compared. During treatment with antidepressants patients should be regularly observed for suicidal and other unusual behavior. Some studies conducted on patients with moderate to sever depression showed effectiveness of Trazodon even in long-term use. This leads to conclusion that unlike other antidepressants Trazodon can be used as long-term therapy.
It’s safe for you to use this medicine to treat your condition. If you suspect any side effect of this drug consult your doctor, he will decide whether to change your therapy.
You should also consider starting other sort of healing like meditation, to have a hobby or practice sport, because all these activities can increase condition of whole person.
Reply

Loading...